# SDR CA130824002

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Warning Light
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, PILOT NOTICED NR 1 FUEL AUX PUMP ADVISORY LIGHT HAD REMAINED ON.  ALSO NOTICED NR 1 FUEL TANK QUANTITY 200 LBS LOWER THAN NR 2.  BOTH WERE ABOUT EVEN DURING TAXI.  FUEL QUANTITY INDICATORS SELF TEST NORMAL.  FUEL FLOW INDICATORS INDICATED EQUAL FLOW.  THE F/A WALK THROUGH THE CABIN CHECKING FOR FUEL LEAKS.  SHE INDICATED A FUEL ODOR.  THE PILOT ELECTED TO SHUTDOWN NR 1 ENGINE.  PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MFC WAS NOT SUSPECTED AT THE JUNE 16 EVENT BUT WAS REPLACED JUNE 25, AFTER AN AIR TURN BACK WHEN PILOT NOTICED NR 1 AUX FUEL PUMP LIGHT ON, FUEL VENTING FROM LEFT WING NACA VENT.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
